# SDR AALA202512022695

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 71,655 hours, 30,254 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Part serial: 4260
- Condition: Failed
- Location: Zone 100
- Part time: 13,615 hours, 6,442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: EQUIPMENT COOLING EXHAUST FAN OFF LIGHT ILLUMINATED AT CRUISE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED ALTERNATE (AALA202512024089) AND PRIMARY (AALA202512022695) EXHAUST FAN. PER AMM 21-27-04. OPERATIONAL AND LEAK CHECK GOOD.
